| Catalog Number |
6002-710-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 4 software, three screws were placed inaccurately.Navigation was aborted and the surgeon proceeded with the case.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Corrected data: b2, g1.Additional data: h4.